Local Classification of Constrained Hamiltonian Systems on 2-Manifolds

Konstantinos Kourliouros

Journal of Singularities
volume 6 (2012), 98-111
Proceedings of the Workshop on Singularities in Geometry and Applications, Będlewo, 5 – 21 May 2011

Received: 30 December 2011. Received in revised form: 26 April 2012.

DOI: 10.5427/jsing.2012.6h

Add a reference to this article to your citeulike library.


We give local classification results for Constrained Hamiltonian Systems, i.e., for differential systems of the form X ⌋ ω=df, where ω is a singular 2-form and f is a function, both defined and smooth (analytic) on a 2-dimensional manifold M.

Author(s) information:

Konstantinos Kourliouros
Imperial College
London, United Kingdom